Top answers from doctors based on your search:
Disclaimer

tetany

A 47-year-old member asked:
Dr. Edward Smith
53 years experience in Neurosurgery
Shaky?: You shake? You have muscle spasms? You have jaw muscle spasms? What exactly do you mean?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old member asked:
Dr. Ed Friedlander
43 years experience in Pathology
Muscle outa control: Muscles contracting when they should not, often as a result of low effective calcium levels in the blood. The most severe is tetanus, in which all the ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Derrick Lonsdale
72 years experience in Preventive Medicine
Affected muscles: In spasm.
A 27-year-old female asked:
Dr. Eric Hastriter
18 years experience in Pediatric Neurology
Tetany: Low calcium leads to contraction of the muscles. May affect heart muscles as well so it is important to have it checked out and get the reason you hav ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Hypocalcemic tetany: Is due to hyperexcitability at all levels of nervous system, mostly peripheral nerves (irritability at points where nerves and muscles interact). Para ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
Liver is in trouble: This sounds like too much alcohol. But, it could be infection or reaction to other medication or fatty deposits if the patient is obese. But, first wo ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Marcel Hungs
25 years experience in Neurology
excitable cells: Hypocalcemia makes cells more excitable by lowering the threshold potential required to fire an action potential.
3
3 thanks
A 28-year-old female asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
Vit D deficiency: Tetany is caused by vitamin D deficiency, not overdose. Adverse effects associated with excessive vitamin D injection include weakness, headache, nau ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
No problem: good that you're keen, keep the spirit
1
1 thank
A 28-year-old female asked:
Dr. Ravinder Nagpaul
36 years experience in Internal Medicine
See Below: The basic cause for Tetany is low calcium. In kids due to severe malabsorption or some other cases where there is a loss of Vit D in high amount lead ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month